MathSciNet Relay Station
MathSciNet bibliographic data
MR2309155 14D20 (14A20 14F05)
Lieblich, Max Moduli of twisted sheaves. Duke Math. J. 138 (2007), no. 1, 23–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement